# SDR CA000808025

- Difficulty date: August 8, 2000
- Submitted: August 14, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 16,791 hours
- Engine: Pwa R134059
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 399356
- Condition: Cracked
- Location: Cylinder Head
- Component: Cylinder Assy, Pwa
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 4 CYLINDER HEAD FOUND CRACKED WHILE DOING AN UNSCHEDULED VISUAL INSPECTION OF THE ENGINE FORWARD FACE.  CRACK WAS NOT DETECTED AT THE LAST INSPECTION 60.3 HOURS BEFORE THIS EVENT.  CRACK LOCATED AT EXHAUST PUSH ROD/ROCKER  HORN.  SERVICEABLE UNIT INSTALLED AND RETURNED TO SERVICE.  (X)
